Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JCfromNC

1 week down, X weeks to go.....

Hi everyone - I just wanted to hop back on here to let you all know I am just ending my first week on Accutane. Nothing horrible so far, except I did have a headache literally every day (and on and off all day) .... but, how do I know it's not just from the change in the weather/allergies? I guess I don't.

Otherwise, my face just started to get dry and a little "peely/ flaky" today, but I think it got a tad burnt just walking from the car to the mall yesterday and back - so I am not sure if it's peeling because it's dry from the Accutane or peeling becuase it got a little burnt in the sun. (Overall, I guess they're not kidding about the sunblock - geez!)

Anyway, I do have 3 more painful pimples that have come to the surface :redface: - but I don't blame the meds. I am pretty sure they would've come to pay me a visit sooner or later. I am just trying to be as enthusiastic and positive as I can with this whole experience.... but as I am sure you all know, it's not easy. But you know what? Neither have the last 31 years of my life been! :doh:

Until next time, wishing you all the best of luck and welcoming any encourage, advice, or otherwise....

Thanks,

Jen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×